# SDR AALA2018091989025

- Difficulty date: September 15, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N306PB
- Make and model: Boeing 737823
- Aircraft serial: 31257
- Aircraft time: 5,597 hours, 2,224 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Faulty
- Location: Door Gust Lock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOWARD ENTRY DOOR GUST LOCK WILL NOT LOCK DOWN WHEN UNLOCKING IT.  MAINTENANCE ADJUSTED SPRING ON THE GUST LOCK, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
